Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 33, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 9, 2012, 11:27 PM CDT for Cottle County, Texas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2012, 11:27 PM CDT (04:27 UTC)
- Expired
- Apr 9, 2012, 11:49 PM CDT
- In force
- 22 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Cottle County, TX
The radar
The Altus AFB radar (KFDR), 101 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 493 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 2351 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
045
WUUS54 KLUB 100427
SVRLUB
TXC101-100530-
/O.NEW.KLUB.SV.W.0033.120410T0427Z-120410T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1127 PM CDT MON APR 9 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN COTTLE COUNTY IN NORTHWEST TEXAS.
* UNTIL 1230 AM CDT
* AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SWEARINGEN...OR 14 MILES NORTHEAST OF PADUCAH...AND MOVING
EAST AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
TUESDAY MORNING FOR NORTHWEST TEXAS.
&&
LAT...LON 3422 10000 3423 10002 3423 10003 3422 10004
3407 10005 3417 10024 3426 10023 3424 9999
3423 9999
TIME...MOT...LOC 0427Z 276DEG 4KT 3419 10019
$$
MEADOWS2 follow-up statements
144
WWUS54 KLUB 100440
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1140 PM CDT MON APR 9 2012
TXC101-100530-
/O.CON.KLUB.SV.W.0033.000000T0000Z-120410T0530Z/
COTTLE TX-
1140 PM CDT MON APR 9 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
COTTLE COUNTY UNTIL 1230 AM CDT...
AT 1138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SWEARINGEN...OR 14 MILES NORTHEAST OF PADUCAH...MOVING EAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
SWEARINGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3417 10020 3425 10021 3423 10003 3422 10004
3407 10005
TIME...MOT...LOC 0440Z 276DEG 4KT 3419 10017
$$006
WWUS54 KLUB 100449
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1149 PM CDT MON APR 9 2012
TXC101-100459-
/O.CAN.KLUB.SV.W.0033.000000T0000Z-120410T0530Z/
COTTLE TX-
1149 PM CDT MON APR 9 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COTTLE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA.
LAT...LON 3417 10020 3425 10021 3423 10003 3422 10004
3407 10005
TIME...MOT...LOC 0449Z 276DEG 4KT 3419 10016
$$
MEADOWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 6:42 PM CDT, 4 hours 45 minutes earlier.
Area forecast discussion, Apr 9, 6:42 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 642 PM CDT MON APR 9 2012 .UPDATE... MODEST CONVECTION CONTINUES THROUGH A SURFACE TROUGH THAT RUNS CURRENTLY FROM THE WESTERN SOUTH PLAINS WEST OF MAPLE THROUGH NORTHERN SOUTH PLAINS. SEVERE THUNDERSTORMS MEANWHILE HAVE BEEN SLOWLY EDGING TO THE SOUTHEAST TOWARDS THE NORTHERN ROLLING PLAINS WHERE APPEARS THEY WILL EDGE ACROSS OVER THE COMING HOUR OR TWO. FAIRLY HIGH CHANCE THESE STORMS WILL MORPH INTO A MESO-SCALE CONVECTIVE SYSTEM THIS EVENING. THE ENTIRE SURFACE TROUGH EXPECTED TO EDGE SOUTHEAST WITH SOLID CHANCE OF STORMS OVER NEARLY THE ENTIRE AREA. EARLIER SEVERE STORMS THAT DEVELOPED OVER THE PECOS VALLEY LATE IN THE DAY REQUIRED ADDING A SEVERE THUNDERSTORM WATCH FOR THAT PORTION OF WEST TEXAS AND SOUTHEAST NEW MEXICO...BUTTING UP AGAINST THE WESTERN AND CENTRAL SOUTH PLAINS. RMCQUEEN && .AVIATION... SEVERE THUNDERSTORM COMPLEX NORTH OF KCDS APPEARS IT TURNING TO THE SOUTH AND WILL BE A CLOSE CALL FOR KCDS...BUT LIKELY TO MISS JUST TO THE EAST. OTHER SURFACE TROUGH WITH SCATTERED THUNDER OVER WESTERN AND NORTHERN SOUTH PLAINS SHOULD EDGE THROUGH KLBB LATER THIS EVENING. ADJUSTED TEMPO GROUPS FOR THESE FEATURES. ACTIVITY SHOULD PASS EAST LATER...WITH CHANCE FOR LOW VISIBILITY RESTRICTIONS FROM LIGHT FOG AT KCDS. ALSO ADDED PROB30 TSTMS FOR KLBB TOMORROW AFTERNOON. RMCQUEEN && .PREV DISCUSSION... /ISSUED 338 PM CDT MON APR 9 2012/ SHORT TERM... CONVECTIVE DEVELOPMENT UNDERWAY THIS AFTERNOON ACROSS THE PNDHL. LINE OF ENHANCED CU BEGINNING TO BUILD ALONG SURFACE BOUNDARY STRETCHING FROM PNHDL SW ACROSS THE NW SOUTH PLAINS. ADDITIONAL ACTIVITY ALSO FORMING ALONG SOUTHERN ROCKIES WEST OF KTCC AND KATS. DEWPOINTS HAVE MIXED OUT QUITE A BIT ACROSS THE SOUTH PLAINS WITH SOME 50 DEGREE DEWPOINTS STILL HOLDING OVER THE ROLLING PLAINS. STEEP LAPSE RATES...MODERATE INSTABILITY AND NORTHWEST FLOW ALOFT ALL ARGUE FOR SEVERE POTENTIAL AREA-WIDE LATE THIS AFTERNOON AND EVENING. BEST UPSCALE ORGANIZATION EXPECTED WITH ACTIVITY ACROSS THE PNHDL WHERE BEST DEEP LAYER SHEAR AND CURVED LOW-LEVEL HODOGRAPHS EXIST. IN FACT SOUTHEAST MOVING MCS EXPECTED TO DEVELOP AND MOVE INTO THE ROLLING PLAINS THIS EVENING. FURTHER SOUTHWEST...WEAKER SHEAR ALONG WITH SHORTER AND LESS CURVED HODOGRAPHS WILL SUPPORT CLUSTERS OF STORMS DEVELOPING AND LOOSING ORGANIZING AS THEY WORK E-SE INTO THE SOUTH PLAINS. THUNDERSTORMS ACROSS THE ROLLING PLAINS LIKELY TO BE ONGOING AFTER MIDNIGHT WITH ACTIVITY TO THE WEST DYING QUICKER WITH LOSS OF HEATING. NORTHWEST FLOW ALOFT CONTINUES THROUGH TUE BUT FLOW BECOME A BIT WEAKER AS UPPER RIDGE AXIS EDGES CLOSER. STILL INCREASING SE SFC WINDS SHOULD RESULT IN SUFFICIENT DEEP LAYER SHEAR TO HELP ORGANIZE ANY STORMS THAT FORM ALONG REMNANT OUTFLOW BOUNDARIES. DRYLINE/LEE TROUGH ALSO SHOULD BE A FOCUS FOR DEVELOPMENT DURING THE AFTERNOON WITH ANOTHER LINEAR MCS DEVELOPING AND MOVING SOUTHEAST ACROSS THE AREA DURING THE EVENING. DAMAGING WINDS AND HAIL WILL AGAIN BE THE MAIN CONCERN ON TUE BUT CONTINUED DEEP MID/HIGH LEVEL MOISTURE WILL HELP PRODUCE SOME LOCALLY HEAVY RAINFALL. LONG TERM... WEDNESDAY AFTERNOON AND EVENING WILL SEE CONTINUED CHANCES FOR THUNDERSTORMS AND SEVERE WEATHER. A SHORT WAVE WITHIN A BROAD TROUGH ACROSS THE WESTERN US WILL MOVE INTO THE CENTRAL ROCKIES ON WEDNESDAY. AS THE RIDGE OVER THE AREA MOVES EAST HEIGHT FALLS WILL SPREAD OVER THE REGION. ADDITIONALLY...A VERY SUBTLE SHORT WAVE WILL BE MOVING UP FROM SOUTHWEST TEXAS INTO THE PERMIAN BASIN AND BIG COUNTRY. THE DRYLINE WILL BE BACKED UP INTO EASTERN NEW MEXICO WITH A LARGE AREA OF SOUTHEASTERLY WINDS ACROSS WEST TEXAS. THERE IS GOOD UPPER LEVEL LIFT BUT LITTLE LOW LEVEL CONVERGENCE WITH THE DRYLINE WEST OF THE AREA. HOWEVER...AN OLD FRONTAL BOUNDARY LINGERING ACROSS THE FA MAY BE ABLE TO BOOST LOW LEVEL CONVERGENCE VALUES. WITH THE DRYLINE SO FAR WEST...BEST INSTABILITY VALUES WILL BE ON THE CAPROCK. ADDITIONALLY...SHEAR WILL BE INCREASING THROUGH THE AFTERNOON AHEAD OF INITIATION. CONVECTION MAY BE ABLE TO BE SUSTAINED THROUGH THE EVENING AS A LOW LEVEL JET INCREASES AND VEERS LATE IN THE EVENING. IT APPEARS AS THOUGH WIDESPREAD PRECIPITATION COULD OCCUR TO AREAS THAT NEED RAINFALL THE MOST. FOR LATER IN THE WEEK...UPPER FLOW WILL STRENGTHEN WHICH WILL SEND THE DRYLINE OFF THE CAPROCK. LATEST MODEL RUNS ARE NOT ANY CLEARER ON HOW FAR EAST THE DRYLINE WILL MIX. WILL CONTINUE TO FAVOR AN AREA OFF THE CAPROCK BUT STILL IN THE FA. THIS WILL LEAVE THE DOOR OPEN TO CONVECTION OVER THE ROLLING PLAINS FROM THURSDAY THROUGH SATURDAY. AS THE BROAD TROUGH OVER THE WESTERN US MOVES EAST...AN UPPER LOW WILL CLOSE OFF AND DIVE INTO THE SOUTHWESTERN US OVER THE WEEKEND. IT REMAINS UNCLEAR WHAT IS GOING TO HAPPEN WITH THIS SYSTEM AND ITS IMPACTS FOR WEST TEXAS. MOST INDICATIONS AT THE MOMENT ARE THAT PRECIPITATION WILL BE EAST OF THE REGION. JDV FIRE WEATHER... THE DRYLINE THAT WILL BE STUCK IN NEW MEXICO THROUGH MID WEEK WILL MAKE ITS WAY OFF THE CAPROCK LATE IN THE WEEK. THIS WILL BRING WINDIER AND DRIER CONDITIONS FOR THE SOUTH PLAINS. THURSDAY THROUGH SATURDAY WILL SEE THESE POSSIBLE ELEVATED FIRE WEATHER CONDITIONS. ANTICIPATED RAINFALL EARLY THIS WEEK MAY MITIGATE SOME FIRE WEATHER CONCERNS LATE IN THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 52 77 54 78 53 / 30 40 40 40 30 TULIA 55 76 56 76 55 / 50 50 40 30 30 PLAINVIEW 56 77 57 78 56 / 50 50 40 30 40 LEVELLAND 54 81 58 78 56 / 50 40 40 40 40 LUBBOCK 56 81 59 79 58 / 50 40 40 40 40 DENVER CITY 56 84 57 80 57 / 30 40 30 50 40 BROWNFIELD 56 83 58 79 58 / 50 40 30 40 50 CHILDRESS 60 79 59 77 59 / 70 50 50 20 40 SPUR 58 81 59 79 59 / 60 50 40 30 40 ASPERMONT 60 82 62 81 61 / 60 40 40 20 40 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 05/99/05
Hazardous weather outlook, Apr 9, 11:44 AM CDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1144 AM CDT MON APR 9 2012 TXZ021>044-101645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1144 AM CDT MON APR 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE OUTLOOK AREA THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS WILL DEVELOP FROM WESTERN OKLAHOMA AND THE EASTERN TEXAS PANHANDLE INTO EASTERN NEW MEXICO. THE ACTIVITY ACROSS THE PANHANDLE IS EXPECTED TO DEVELOP INTO A SQUALL LINE AND MOVE SOUTHEAST INTO THE NORTHERN SOUTH PLAINS AND ROLLING PLAINS. DAMAGING WINDS IN EXCESS OF 65 MPH AND LARGE HAIL IN EXCESS OF 2 INCHES WILL BE POSSIBLE WITH THESE STORMS. THERE WILL BE LOW THREAT FOR A TORNADO THROUGH EARLY EVENING BEFORE THE ACTIVITY ORGANIZES INTO A MESOSCALE COMPLEX. LOCALLY HEAVY RAINFALL WILL ALSO BE A POSSIBILITY. THE ACTIVITY ACROSS EASTERN NEW MEXICO IS EXPECTED TO GRADUALLY MOVE EAST INTO THE WESTERN AND CENTRAL SOUTH PLAINS. WHILE THE SEVERE THREAT WITH THIS ACTIVITY WILL BE RELATIVELY LESS WIDESPREAD AND LONG-LIVED THAN THE STORMS TO THE NORTHEAST...A FEW THUNDERSTORMS COULD PRODUCE LARGE HAIL IN EXCESS OF 1 INCH AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CHANCE OF THUNDERSTORMS...SOME CAPABLE OF PRODUCING SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WILL CONTINUE TUESDAY AND WEDNESDAY. THURSDAY THROUGH SATURDAY...CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE EACH AFTERNOON ACROSS WESTERN PORTIONS OF THE CAPROCK WHILE A SLIGHT CHANCE OF SEVERE AFTERNOON AND EVENING THUNDERSTORMS MAY CONTINUE ACROSS THE ROLLING PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND EVENING...PARTICULARLY FOR LOCATIONS OFF THE CAPROCK.
In the hours before
Special weather statement, Apr 9, 9:39 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 939 PM CDT MON APR 9 2012 TXZ030-100315- FLOYD- 939 PM CDT MON APR 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FLOYD COUNTY... AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF FLOYDADA...MOVING EAST-SOUTHEAST AT 15 MPH. HAIL UP TO PENNY SIZE AND LOCALLY HEAVY RAINS ARE LIKELY WITH THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3397 10122 3384 10128 3395 10148 3401 10145 TIME...MOT...LOC 0239Z 289DEG 15KT 3395 10140
Special weather statement, Apr 9, 10:14 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1014 PM CDT MON APR 9 2012
TXZ040-100345-
TERRY-
1014 PM CDT MON APR 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR TERRY COUNTY...
AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST
OF BROWNFIELD TO 5 MILES NORTHEAST OF BROWNFIELD TO 13 MILES
NORTHWEST OF BROWNFIELD...MOVING SOUTHEAST AT 20 MPH.
PENNY SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3313 10247 3336 10259 3338 10259 3338 10258
3334 10229 3337 10208 3305 10207
TIME...MOT...LOC 0314Z 322DEG 18KT 3327 10208 3323 10222
3329 10244Special weather statement, Apr 9, 10:45 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1045 PM CDT MON APR 9 2012
TXZ040-100445-
TERRY-
1045 PM CDT MON APR 9 2012
...STRONG THUNDERSTORMS WITH VERY HEAVY RAIN OVER CENTRAL AND
SOUTHERN TERRY COUNTY...
AT 1038 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS CENTERED 9 MILES WEST OF BROWNFIELD...
MOVING SOUTHEAST AT 15 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...AND HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM. RAINFALL UP TO AN INCH IS
EXPECTED...WHICH MAY LEAD TO STREET FLOODING IN AND AROUND
BROWNFIELD.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
LAT...LON 3296 10259 3308 10259 3329 10247 3320 10208
3296 10208 3296 10242
TIME...MOT...LOC 0343Z 297DEG 15KT 3321 10240
05Special weather statement, Apr 9, 10:51 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1051 PM CDT MON APR 9 2012
TXZ032-100415-
COTTLE-
1051 PM CDT MON APR 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR COTTLE COUNTY...
AT 1048 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH CENTRAL COTTLE COUNTY...MOVING
SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 3423 10000 3424 10001 3423 10003 3424 10004
3422 10005 3405 10005 3405 10006 3419 10028
3432 10027 3429 9999
TIME...MOT...LOC 0352Z 294DEG 20KT 3420 10019Special weather statement, Apr 9, 10:55 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1055 PM CDT MON APR 9 2012
TXZ036-042-100430-
CROSBY-GARZA-
1055 PM CDT MON APR 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR GARZA AND CROSBY COUNTIES...
AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME SOUTH CENTRAL CROSBY COUNTY...MOVING
SOUTHEAST AT 25 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF
MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 3321 10134 3337 10141 3355 10128 3347 10110
3341 10104 3321 10104 3318 10105
TIME...MOT...LOC 0355Z 294DEG 22KT 3340 10130Special weather statement, Apr 9, 11:16 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1116 PM CDT MON APR 9 2012 TXZ032-100445- COTTLE- 1116 PM CDT MON APR 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR COTTLE COUNTY... AT 1111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL COTTLE COUNTY...MOVING SOUTHEAST AT 15 MPH. PENNY SIZE HAIL...WIND SPEEDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3417 10027 3427 10022 3420 10005 3400 10005 TIME...MOT...LOC 0416Z 302DEG 11KT 3418 10017
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:39 PM CDT | Special Weather Statement | LUB | Cochran | 36 min |
| Apr 9, 8:19 PM CDT | Severe Thunderstorm Warning | LUB | Cochran | 56 min |
| Apr 9, 8:52 PM CDT | Special Weather Statement | LUB | Hockley, Lubbock | 23 min |
| Apr 9, 9:02 PM CDT | Special Weather Statement | LUB | Yoakum | 43 min |
| Apr 9, 9:17 PM CDT | Special Weather Statement | LUB | Lubbock | 43 min |
| Apr 9, 9:39 PM CDT | Special Weather Statement | LUB | Floyd | 36 min |
| Apr 9, 9:40 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 65 min |
| Apr 9, 10:14 PM CDT | Special Weather Statement | LUB | Terry | 31 min |
| Apr 9, 10:45 PM CDT | Special Weather Statement | LUB | Terry | 60 min |
| Apr 9, 10:51 PM CDT | Special Weather Statement | LUB | Cottle | 24 min |
| Apr 9, 10:55 PM CDT | Special Weather Statement | LUB | Garza | 35 min |
| Apr 9, 11:16 PM CDT | Special Weather Statement | LUB | Cottle | 29 min |
| Apr 10, 12:36 AM CDT | Special Weather Statement | LUB | Childress | 24 min |
| Apr 10, 1:00 AM CDT | Special Weather Statement | LUB | Cottle | 30 min |
| Apr 10, 1:01 AM CDT | Special Weather Statement | LUB | Kent | 29 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.